# SDR 2022FA0000573

- Difficulty date: October 31, 2020
- Submitted: October 6, 2022
- Operation: General aviation
- Aircraft: N252TF
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8665
- System (JASC): 2560 · Emergency Equipment
- Part: Float
- Part number: 6521902
- Part serial: VT101924
- Condition: No Test
- Location: Emergency Float
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BURING 18 MONTH INSPECTION OF EMERGENCY FLOTATION GEAR, WHILE ATTEMPTING THE PRESSURE TEST OF THE R/H FLOAT ASSEMBLY, THE FORWARD CHAMBER OF THE FLOAT FAILED TO INFLATE. POSSIBLE MALFUNCTION OF THE -6 SINGLE INLET CHECK VALVE PN: 645,1826, OR THE -6 DUAL INLET CHECK VALVE PN: 645,1927 OF THE ADJACENT CHAMBER.
